Top 10 Tylenol Extra Strength Packets – Acetaminophen


As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Pain Reliever & Fever Reducer 50 Packets of 2 Caplets, Tylenol Extra Strength Caplets with Acetaminophen

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

2. Tylenol

#ad

32 ct, Berry, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever

#ad
Tylenol #ad - This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, minor pain of arthritis, backache, muscle aches, headache, menstrual cramps and toothache.

From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.
BrandTylenol #ad
ManufacturerAmazonUs/JOHFT #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

3. Tylenol

#ad

2-pack of 50 ct, Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

This oral pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
BrandTylenol #ad
ManufacturerTylenol #ad
Weight0.28 Pounds

4. Tylenol

#ad

2 Caplets Per Packet, Tylenol Extra Strength Caplet Refills, 50-Pack Box

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerMCNEIL - DIV OF JOHNSON&JOHNSON #ad
Height35 Inches
Length45 Inches
Weight0.1 Pounds
Width60 Inches
Part Number44910

5. Tylenol

#ad

12 Count, Berry, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever

#ad
Tylenol #ad - From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

12-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.

Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, muscle aches, minor pain of arthritis, backache, headache, menstrual cramps and toothache.
BrandTylenol #ad
ManufacturerJ&J #ad
Height3.43 Inches
Length1.3 Inches
Width1.97 Inches

6. Tylenol

#ad

Tylenol 40900 Extra Strength Dispenser Box 50 Pouches of 2 Caplets Each

#ad
Tylenol #ad - Handy box dispenses single-dose packets. Packaged for individual use and to replenish first aid stations and kits.
BrandTylenol #ad
ManufacturerAcme #ad
Height35 Inches
Length45 Inches
Weight0.29 Pounds
Width60 Inches
Part Number40900
Model40900

7. Tylenol

#ad

100 Count, Tylenol Pain Reliever/Fever Reducer

#ad
Tylenol #ad - Temporarily reduces fever. Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis, toothache; muscular aches; premenstrual and menstrual cramps. Contains acetaminophen. Contains no aspirin. This package for households without young children. 50 pouches of 2 caplets each.
BrandTylenol #ad
ManufacturerEverready First Aid #ad
Height2 Inches
Length6 Inches
Weight0.1 Pounds
Width4 Inches
Part Number1654744

8. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

9. Advil

#ad

Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 100 Count 50 Packets of 2 Capsules, On the Go Fast Pain Relief

#ad
Advil #ad - 1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Easy on-the-go packet: perfect for travel, medical and college survival kits, wallets, wedding gift bags, handbags, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.

Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.

Fast absorption, muscle aches, back pain, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief. Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

10. Tylenol

#ad

100 Count, Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.03 Pounds
Width2 Inches
Part Number340200
Model340200